Results 1 to 2 of 2
  1. #1
    charger69's Avatar
    charger69 is online now Knowledgeable Member
    Join Date
    Apr 2015
    Location
    SoCal
    Posts
    7,871

    Hypo without slin

    I am not taking anything other than TRT dose. 3 times in the past week I have gone hypo and I donít know why- not taking slin.
    I will feel a little light headed and start sweating profusely. I take some glucose tabs and I am fine after a small period of time.
    WTF?? What is going on? I cannot trace anything that would be causing this.

  2. #2
    GearHeaded is offline BANNED
    Join Date
    Nov 2017
    Location
    Bragging to someone
    Posts
    8,566
    it could be Hypothyroid causing the issue .. if your not producing enough T4, this will throw off natty HGH release as well as Cortisol levels and thus ultimately disrupt glucose metabolism and insulin release and lead to hypoglycemia.

    you'll want to get your TSH and thyroid levels checked. which I'm sure the doc is going to do sometime soon.

    but in the meantime, to help this issue out , you can take MK677, or actual exogenous HGH to counter the issue some

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •